# SDR QXEA0102029

- Difficulty date: December 6, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20 hours, 11 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Fire Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- INTERMITTENT FIRE SYSTEM FAULT STATUS MESSAGE.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND FOLLOWING MESSAGES, ENGINE BOTTLE 2 LOW PRESSURE DETECTED AND LOW RATE DISCHARGE AFT SQUIB AND BOTH BRIDGE WIRES OPEN.  FOUND FIRE BOTTLES TO BE WITHIN LIMITS IAW MM 26-21-07.  TIGHTENED CANNON PLUGS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
